# SDR SWAA2023013186316

- Difficulty date: December 29, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: NOTREPORTED
- Condition: Elongated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FRONT SPAR L/E REMOVEABLE FAIRING INB EDGE CENTER FASTENER HOLE ELONGATED<[01] PREVIOUS EXTERNAL REPAIR FOUND AT LE STA 251 (CENTER OF THE DOUBLER REPAIR) WITH AN AREA OF 65.0' FROM O/B AND 202.0' FROM I/B; EDGE; REPAIR EXTENDS FROM UPPER FRONT SPAR TO LOWER FRONT SPAR AND USED SOLID RIVETS. (DIMENSION OF THE DOUBLER REPAIR 7.750' X 11'.;[02] VRRIFIED STEP 1.;[03] OK TO PRIME SKIN REPAIR AREA; FILLER AND DOUBLER INTERNAL AREA.;[04] PRIMED SKIN REPAIR AREA; FILLER; AND DOUBLER INTERNAL AREA AS PER REFERENCE SOPM 20-44-04;[05] VERIFIED STEP 4.;[06] REPAIR ACCOMPLISHED BY EA 23-155-00208;[07] VERIFIED STEP 6.
